Geodesic currents and length compactness for automorphisms of free groups

Stefano Francaviglia

    Research output: Contribution to journalArticleResearchpeer-review

    14 Citations (Scopus)

    Abstract

    We prove a compactness theorem for automorphisms of free groups. Namely, we show that the set of automorphisms keeping the length of the uniform current bounded is compact (up to conjugation). This implies that the spectrum of the length of the images of the uniform current is discrete, proving a conjecture of I. Kapovich. © 2008 American Mathematical Society.
    Original languageEnglish
    Pages (from-to)161-176
    JournalTransactions of the American Mathematical Society
    Volume361
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 2009

    Keywords

    • Automorphisms
    • Free groups
    • Geodesic currents

    Fingerprint Dive into the research topics of 'Geodesic currents and length compactness for automorphisms of free groups'. Together they form a unique fingerprint.

    Cite this